Research Repository

A Three--Point Quadrature Rule for the Riemann--Stieltjes Integral

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and Alomari, MW (2018) A Three--Point Quadrature Rule for the Riemann--Stieltjes Integral. Southeast Asian Bulletin of Mathematics, 42 (1). 1 - 14. ISSN 0129-2021

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: RS-Integral; quadrature rule; Ostrowski type inequality; Hermite–Hadamard inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Dec 2018 06:42
Last Modified: 12 Feb 2019 03:23
URI: http://vuir.vu.edu.au/id/eprint/37792
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar